| Model Number |
SHW20-75YS |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/28/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of reeu2830 showed no other similar product complaint(s) from this lot number.
Event or Problem Description
It was reported that while trailing the huber needles, the clinicians had a few leaks at the y-site hub as they were flushing at the end connection.The blue hub pops out a little and it leaks.The facility said they are unsure if it is due to pressure or another factor but stated their concern for patient and staff safety if it were to happen with chemo instead of just saline.